# SDR AWXA200500113

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 694820417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT SIDE OF FRAME AT BS 360, BETWEEN STR 27 LT AND STR 28 LT.  MAINTENANCE REMOVED SHEAR TIE AND CUTOUT DAMAGE IN FRAME FOOT AT BS 360, BETWEEN STR 27 LT AND STR 28 LT; FABRICATED A NEW REPLACEMENT SHEAR TIE AND FRAME FOOT PER DWG 69-58280; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07, FIG. 210.
